# SDR SWAA2022032168784

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB RH FLOOR TO SIDEWALL SUPPORT CORRODED. RBL21; BS727D+8'; BS727D+10.5'; BS727D+15'; BS727D+18.5'; BS727D+19'; BS727E+2.5' BS727E+6.5'; BS727E+10.75'; BS727E+14'; BS727E+17.5' / [01] REMOVED CORROSION ON ABC RH FLOOR TO SIDEWALL SUPPORT ; RBL 21; WORK AREAS ; BS 727D+8'; L 1.0'X W 1.0'X D 0.012'; BS 727D+10.5'; L 2.0'X W 1.0'X D 0.018'; BS 727D+15;L 1.5'X W 1.0'X D 0.016'; BS 727D+18.5'. L 1.0'X W 1.0'X D 0.015'; BS 727D+19'; L 1.0'X W 1.5'X D 0.020';BS 727E+2.5'; L 1.0'X W 1.0'X D 0.017';BS 727E+6.5'; L 2.0'X W 1.0'X D 0.019'; BS 727E+10.75'; L 2.0'X W 1.0'X D 0.017';BS 727E+14'; L 2.0'X W 1.0'X D 0.013'; BS 727E+17.5'; L 1.0'X W 1.0'X D 0.014'; ORIGINAL THICKNESS 0.040'; REMAINING MATERIAL 0.020' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; USE TOOL; DEPTH GAGE; ID: ATS2472; S/N: UNKNOWN; DUE: 12/2022;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] WORK IS TO BE FINISHED ON CUSTOMER CARD TTG8Q00ANTR4;[04] VERIFIED COMPLETE.;[05] COMPLETE
